MathSciNet Relay Station
MathSciNet bibliographic data
MR326738 (48 #5081) 57A10 (55A10)
Tollefson, Jeffrey L. Involutions on $S\sp{1}\times S\sp{2}$ and other $3$-manifolds. Trans. Amer. Math. Soc. 183 (1973), 139–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement